Thursday, January 23, 2020

Comments by Constellation2015

Showing 1 of 1 comments.

  • Hello, I’ve read this article many many times as I have been taking seroquel for about 4 years. I started taking it when I tried a friends and it helped when i was going through a break up and had also been suffering from depression and anxiety for about 5 years. The doctor, following an app with a psychiatrist allowed me to continue taking it and I gradually upped it by 25mg a time by myself and in agreement with the GP over 4 years. I now don’t think it’s helping me and my therapist says drugs like this can actually have a lot of side effects and could even be the cause of some of my anxiety and depression these days. I was starting to feel really unmotivated and sleepy on 75mg and so lowered to 50mg a month ago and my doc put me on 10mg citalopram to help but citalopram does not work for me at all. Extreme anxiety, lack of hunger, agitation and harrowing insomnia at one point so I have currently stopped taking the citalopram and am continuing with the 50mg on seroquel. I feel like an addict who can’t tolerate the withdrawal from seroquel. I think I’d be happier off it in the long run but wonder how I do that and tolerate the withdrawal without losing my mind and breaking down? I’ve done a lot of therapy and work on myself and this feels like something important to be free from. Do you know how I can get through the withdrawal and does it get better? I know Nancy’s article says one truth is there is no safe place of refuge and this I completely get.